# SDR FDEA2018082982271

- Difficulty date: August 28, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 81,807 hours, 16,464 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Truck
- Part number: NRG6221529
- Part serial: CPT0975
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT PVD FELT UNUSUAL VIBRATION WHILE TAXIING. WE SUSPECTED A FLAT TIRE ON THE RIGHT MAIN TRUCK. REMOVED AND REPLACED LT MLG TRUCK ASSEMBLY PER AMM  32-12-20-4.
